# SDR AWXA9500451

- Difficulty date: July 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Aft Pit
- Part time: 29,740 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C10 INSPECTION, FOUND AFT PIT CENTER PANEL LT VERTICAL SUPPORT ATTACH FLANGE CRACKED AT BOTTOM. REPLACED ANGLE PER SRM 51-40-02.  TOTAL CYCLES 22943.  (W)
